# SDR JR2R2016111865

- Difficulty date: November 18, 2016
- Submitted: December 3, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N410NV
- Make and model: Doug MD 83
- Aircraft serial: 49965
- Aircraft time: 57,136 hours, 32,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Part number: SRO95200089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER BEAM SPACER HAS AREAS OF CORROSION AROUND HI SHEARS.  REMOVED AND REPLACED -9 SPACER AT AFT CARGO LOWER BEAM IAW SRM 53-05 PG 868 FIG 123 SHEET 4.
